# SDR UPS03241533

- Difficulty date: October 16, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- Aircraft time: 51,468 hours, 38,137 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AREA OF SURFACE CORROSION ON SKIN AT BS 1090 S12L.  AREA REPAIRED IAW SMRO EO 2003-055-002 AND UPS FILE 727-53-20131.
